# SDR 2007UALA04690

- Difficulty date: November 14, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,325 hours, 13,227 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT FLOOR LEVEL OF DOOR 1R BROKEN OFF OF MOUNT.    REPLACED EXIT LIGHT ASSY.
